Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 339, Number 2

All articles in this issue are freely accessible.

Kac-Moody Lie algebras, spectral sequences, and the Witt formula
Seok-Jin Kang.
Trans. Amer. Math. Soc. 339 (1993), 463-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1102889
Uniqueness of positive radial solutions of $Δu+f(u)=0$ in $R^{n}$. II
Kevin McLeod.
Trans. Amer. Math. Soc. 339 (1993), 495-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1201323
Continuous dependence of nonmonotonic discontinuous differential equations
Daniel C. Biles.
Trans. Amer. Math. Soc. 339 (1993), 507-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1126212
Determinants of Laplacians on the space of conical metrics on the sphere
Hala Khuri King.
Trans. Amer. Math. Soc. 339 (1993), 525-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1102890
An isoperimetric inequality for Artin groups of finite type
Kay Tatsuoka.
Trans. Amer. Math. Soc. 339 (1993), 537-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1137259
The cohomology algebra of a commutative group scheme
Robert Fossum and William Haboush.
Trans. Amer. Math. Soc. 339 (1993), 553-565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1112374
The Ehrenfeucht-Fraïssé-game of length $𝜔_{1}$
Alan Mekler, Saharon Shelah and Jouko Väänänen.
Trans. Amer. Math. Soc. 339 (1993), 567-580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1191613
Certain hypergeometric series related to the root system $BC$
R. J. Beerends and E. M. Opdam.
Trans. Amer. Math. Soc. 339 (1993), 581-609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123450
On the evaluation map
Aniceto Murillo.
Trans. Amer. Math. Soc. 339 (1993), 611-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1112376
Finitely decidable congruence modular varieties
Joohee Jeong.
Trans. Amer. Math. Soc. 339 (1993), 623-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1150016
On property I for knots in $S^{3}$
Xingru Zhang.
Trans. Amer. Math. Soc. 339 (1993), 643-657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1154545
Homogeneity for open partitions of pairs of reals
Qi Feng.
Trans. Amer. Math. Soc. 339 (1993), 659-684
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1113695
Hypersurfaces with constant mean curvature in the complex hyperbolic space
Susana Fornari, Katia Frensel and Jaime Ripoll.
Trans. Amer. Math. Soc. 339 (1993), 685-702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123452
Geometric curvature bounds in Riemannian manifolds with boundary
Stephanie B. Alexander, I. David Berg and Richard L. Bishop.
Trans. Amer. Math. Soc. 339 (1993), 703-716
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1113693
Noncommutative Köthe duality
Peter G. Dodds, Theresa K.-Y. Dodds and Ben de Pagter.
Trans. Amer. Math. Soc. 339 (1993), 717-750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1113694
Gauss map of minimal surfaces with ramification
Min Ru.
Trans. Amer. Math. Soc. 339 (1993), 751-764
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1191614
Bass numbers of local cohomology modules
Craig L. Huneke and Rodney Y. Sharp.
Trans. Amer. Math. Soc. 339 (1993), 765-779
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1124167
Brown-Peterson and ordinary cohomology theories of classifying spaces for compact Lie groups
Akira Kono and Nobuaki Yagita.
Trans. Amer. Math. Soc. 339 (1993), 781-798
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1139493
Zeros of the successive derivatives of Hadamard gap series
Robert M. Gethner.
Trans. Amer. Math. Soc. 339 (1993), 799-807
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123453
The number of irreducible factors of a polynomial. I
Christopher G. Pinner and Jeffrey D. Vaaler.
Trans. Amer. Math. Soc. 339 (1993), 809-834
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1150018
Uniform algebras generated by holomorphic and pluriharmonic functions
Alexander J. Izzo.
Trans. Amer. Math. Soc. 339 (1993), 835-847
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1139494
On the Toda and Kac-van Moerbeke systems
F. Gesztesy, H. Holden, B. Simon and Z. Zhao.
Trans. Amer. Math. Soc. 339 (1993), 849-868
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1153014
When Cantor sets intersect thickly
Brian R. Hunt, Ittai Kan and James A. Yorke.
Trans. Amer. Math. Soc. 339 (1993), 869-888
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1117219
The trace of the heat kernel in Lipschitz domains
Russell M. Brown.
Trans. Amer. Math. Soc. 339 (1993), 889-900
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134755
Inequalities for mixed projection bodies
Erwin Lutwak.
Trans. Amer. Math. Soc. 339 (1993), 901-916
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1124171